Show simple item record

AuthorKhan, Safeer Hussain
AuthorAbbas, Mujahid
AuthorNazir, Talat
Available date2016-09-21T08:12:11Z
Publication Date2014-02
Publication NameThe Scientific World Journal
CitationSafeer Hussain Khan, Mujahid Abbas, and Talat Nazir, "Fixed Point Results for Generalized Chatterjea Type Contractive Conditions in Partially Ordered G-Metric Spaces," The Scientific World Journal, vol. 2014, Article ID 341751, 7 pages, 2014.
ISSN1537-744X
URIhttp://dx.doi.org/10.1155/2014/341751
URIhttp://hdl.handle.net/10576/4733
AbstractIn the framework of ordered G -metric spaces, fixed points of maps that satisfy the generalized Chatterjea type contractive conditions are obtained. The results presented in the paper generalize and extend several well known comparable results in the literature.
Languageen
PublisherHindawi Publishing Corporation
Subjectinvestigative procedures
Subjectmathematical analysis
Subjectmathematical parameters
Subjectpartially ordered g metric space
Subjecttheoretical model
TitleFixed point results for generalized chatterjea type contractive conditions in partially ordered G-metric spaces
TypeArticle
Volume Number2014


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record